MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYR 18FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES, LP; 1LYR 18FR10ML 100%SILI UMST TR
Catalog Number URO170818S
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 08/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, it was noticed that the foley catheter was not draining properly.Catheter was removed and then patient was straight cathed with large amount of urine collected.Facility reports no serious injury.Individual is doing "fine." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Lot 24ibr953 has a manufacturing date of 9/26/2024 and expiration date of 9/30/2025, lot 25abk117 has a manufacturing date of 1/17/2025 and expiration date of 11/30/2025.
 
Event or Problem Description
According to the facility, on (b)(6) 2025, it was noticed that the foley catheter was not draining properly.Catheter was removed and then patient was straight cathed with large amount of urine collected.Facility reports no serious injury.Individual is doing "fine.".

Common Device Name
1LYR 18FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23077466
Report Number1417592-2025-00486
Device Sequence Number9812157
Product Code OHR
UDI-Device Identifier10889942126910
UDI-Public10889942126910
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170818S
Device Lot Number24IBR953, 25ABK117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown